# SDR AALA202301092840

- Difficulty date: September 21, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PRESSURE BULKHEAD WEB ATTACHMENT AT STA 1016 BUTT LINE 17R CRACKED. REMOVED AND REPLACED WEB PER SRM.
